The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

severe leg cramping

Apr 11, 2008

i started atripla about 1 yyr ago .for the last month or so i have been experencing severe leg and foot cramping. have you heard of this from the med or hiv .i have been pos for 19 yrs

Response from Dr. Henry

Peripheral neuropathy can occasionally be seen with Atripla though usually there is a characteristic pattern involving first the toes and feet before involvement further up the leg. A good history and neurologic exam can often sort that out. Leg cramps are fairly common in the general population (often related to either noctural leg cramps that can be helped by streching muscles before sleep and/or quinine) or restless leg syndrome (cause often unknown). KH

Side effects from Epizcom
thank you

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint